Lp-convergence rate to nonlinear diffusion waves for p-system with damping

Kenji Nishihara, Weike Wang, Tong Yang

    Research output: Contribution to journalArticle

    84 Citations (Scopus)

    Abstract

    In this paper, we study the p-system with frictional damping and show that the solutions time-asymptotically tend to the nonlinear diffusion waves governed by the classical Darcy's law. By introducing an approximate Green function, we obtain the optimal Lp, 2≤p≤+∞, convergence rate of the solution, which is a perturbation of the nonlinear diffusion wave, to the hyperbolic system.

    Original languageEnglish
    Pages (from-to)191-218
    Number of pages28
    JournalJournal of Differential Equations
    Volume161
    Issue number1
    DOIs
    Publication statusPublished - 2000 Feb 10

    Keywords

    • Approximate Green function
    • L estimate
    • Nonlinear diffusion wave
    • P-system with damping

    ASJC Scopus subject areas

    • Analysis

    Fingerprint Dive into the research topics of 'L<sub>p</sub>-convergence rate to nonlinear diffusion waves for p-system with damping'. Together they form a unique fingerprint.

  • Cite this